# SDR ASAA0380264

- Difficulty date: March 14, 2003
- Submitted: May 2, 2003
- Operation: Air carrier
- Aircraft: N958AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53024
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5613217519
- Part serial: 0958
- Condition: Jammed
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - DURING PREFLIGHT CHECK, FOUND CAPTAINS CLEARVIEW WINDOW JAMMED IN CLOSED POSITION.  ADJUSTED WINDOW PER MM 56-10-03.  WINDOW THEN OPERATED PROPERLY. (M)
